Dopamine and bipolar disorder - reply

Kapczinski, F., Kauer-Sant' Anna, M., Malhi, G. S., Dodd, S. and Berk, M. 2008, Dopamine and bipolar disorder - reply, Acta psychiatrica Scandinavica, vol. 117, no. 5, pp. 398-399.

Attached Files
Name Description MIMEType Size Downloads

Title Dopamine and bipolar disorder - reply
Alternative title Letter to the editor: Dopamine and bipolar disorder - reply
Author(s) Kapczinski, F.
Kauer-Sant' Anna, M.
Malhi, G. S.
Dodd, S.
Berk, M.
Journal name Acta psychiatrica Scandinavica
Volume number 117
Issue number 5
Start page 398
End page 399
Publisher Wiley-Blackwell Publishing
Place of publication Malden, Ma.
Publication date 2008-05
ISSN 0001-690X
1600-0447
Language eng
Field of Research 119999 Medical and Health Sciences not elsewhere classified
Socio Economic Objective 970111 Expanding Knowledge in the Medical and Health Sciences
HERDC Research category C4.1 Letter or note
Copyright notice ©2008, Wiley-Blackwell Publishing
Persistent URL http://hdl.handle.net/10536/DRO/DU:30035640

Document type: Journal Article
Collection: School of Medicine
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Google Scholar Search Google Scholar
Access Statistics: 54 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Wed, 22 Jun 2011, 12:41:49 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.